# SDR CALA2000281

- Difficulty date: May 13, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT STA 1418 AT LONGERON 15R FRAME HAS DEEP CHAFE.  INSTALLED REPAIR AND SHIMS IAW SRM 51-30-2, 51-30-5, 53-03, FIG 4.
